Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on defining properties of harmonic functions


Author: Stanislas Saks
Journal: Bull. Amer. Math. Soc. 38 (1932), 380-382
DOI: https://doi.org/10.1090/S0002-9904-1932-05394-0
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 8 (1931), 591--596
MathSciNet review: 1562401
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05394-0